# SDR NOCA15806

- Difficulty date: September 29, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL AREA HAS CORROSION ON 2 AFT FITTING.  REMOVED CORROSION IAW SRM 51-10-02.  REINSPECT AND EVALUATE FOR CORROSION LEVEL.  INSTALLED NEW FITTING NR 4 AFT.
